# SDR VNAA202203151111

- Difficulty date: March 11, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N591NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15394
- Aircraft time: 13,535 hours, 12,181 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE AT DAYTON OH (DAY). THE MAINTENANCE TEAM REPORTS A FUSELAGE SKIN GOUGE AT FS661.00+16 BELOW STGR19R. THE GOUGE IS 0.004Ï¿½ DEEP AND 0.25Ï¿½ WIDE AND .5Ï¿½ LONG. THE SKIN PANEL, P/N SH690-33124-15, IS MADE FROM 0.118Ï¿½ THICK 2024-T3 ALUMINUM SHEET WITH CHEM-MILLED POCKETS. THE GOUGED AREA IS IN A POCKET AT AN 0.078Ï¿½ THICK AREA OF THE PANEL. / SEE BARCODE TRFKE007LKEQ FOR NDT AND UT RESULTS. APPLIED PRIMER AND TOP COAT TO REQUIRED AREAS IAW SECTION III OF EA 21-C9-53-934-A. THIS CLEARS PERMANENT REPAIR.
